Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Side effects of weight loss medicines - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can i help you?
User :   hi sorry i was talking to some one earlier and i got disconnected. If i took adderall for weight loss could it be dangerous for me?
Doctor :   It is prescription drug
User :   no i would be self medicating
Doctor :   It is an addictive drug also.
User :   you see i'm really over weight and i heard it can really help so i was going to ytry it for a coupleof months
Doctor :   This drug is a psychostimulant.
User :   what does that mean?
Doctor :   Mainly used for certain pschiatric condition.'
Doctor :   Yes it also helps in reducing weight.
User :   but would it be safe to use for a couple of months
Doctor :   But has multiple complications.
Doctor :   Hence i would suggest you
Doctor :   only to try it under the guidance of a specialist.
Doctor :   Preferably avoid it.
User :   ok do you have any suggestions for me for quick weight loss
Doctor :   Have you tried any other measures yourself?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor